Header

UZH-Logo

Maintenance Infos

1D-disordered conductor with loops immersed in a magnetic field


Cattaneo, A S; Gamba, A; Kolokolov, I V; Martellini, M (1994). 1D-disordered conductor with loops immersed in a magnetic field. Physics Letters A, 190(2):206-212.

Abstract

We investigate the conductance of a 1D disordered conducting loop with two contacts, immersed in a magnetic flux. We show the appearance in this model of the Al'tshuler-Aronov-Spivak behaviour. We also investigate the case of a chain of loops distributed with finite density: in this case we show that the interference effects due to the presence of the loops can lead to the delocalization of the wave function. © 1994

Abstract

We investigate the conductance of a 1D disordered conducting loop with two contacts, immersed in a magnetic flux. We show the appearance in this model of the Al'tshuler-Aronov-Spivak behaviour. We also investigate the case of a chain of loops distributed with finite density: in this case we show that the interference effects due to the presence of the loops can lead to the delocalization of the wave function. © 1994

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

43 downloads since deposited on 31 Mar 2010
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:18 July 1994
Deposited On:31 Mar 2010 12:13
Last Modified:20 Feb 2018 12:01
Publisher:Elsevier
ISSN:0375-9601
OA Status:Green
Publisher DOI:https://doi.org/10.1016/0375-9601(94)90080-9

Download

Download PDF  '1D-disordered conductor with loops immersed in a magnetic field'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher